The passage to the convex hull of a set of admissible operators in
Doklady Akademii Nauk, Tome 285 (1985) no. 2, pp. 289-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_2_a6,
author = {U. Raitums},
title = {The passage to the convex hull of a set of admissible operators in},
journal = {Doklady Akademii Nauk},
pages = {289--292},
year = {1985},
volume = {285},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_2_a6/}
}
U. Raitums. The passage to the convex hull of a set of admissible operators in. Doklady Akademii Nauk, Tome 285 (1985) no. 2, pp. 289-292. http://geodesic.mathdoc.fr/item/DAN_1985_285_2_a6/